# SDR ASAA2018092426205

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 13,066 hours, 4,350 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F07766
- Condition: Faulty
- Location: Cabin Temp
- Part time: 16,264 hours, 5,348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMPERATURE INDICATOR READINGS ARE ERRATIC, OFTEN DISPLAYING EXCESSIVE TEMPS. GROUNDED - YES. REMOVED AND REPLACED TEMP CONTROL MODULE REF AMM 21-61-15-000-801 AND 21-61-15-400-801. TESTED REF AMM 21-61-00-700-806-002 AND 21-62-00-700-807-002. TESTS OK.
